Accessibility navigation


Convectively coupled equatorial waves: Part I: Horizontal and vertical structure

Yang, G.Y., Hoskins, B.J. and Slingo, J. M. (2007) Convectively coupled equatorial waves: Part I: Horizontal and vertical structure. Journal of the Atmospheric Sciences, 64 (10). pp. 3406-3423. ISSN 1520-0469

Full text not archived in this repository.

To link to this article DOI: 10.1175/JAS4017.1


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:758
Publisher:American Meteorological Society

Centaur Editors: Update this record

Page navigation